# SDR UIEA2018061201138

- Difficulty date: June 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,338 hours, 16,443 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING RECEIVED EICAS "R FWD WINDOW". RESET RT WINDOW HEAT PREFORMED BITE CHECK ON HEAT CONTROLLER NO DEFECT NOTED IAW AMM 30-41-00.
